# SDR FDEA202401040035

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR30,   BETWEEN Y1456 AND Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED CROSSBEAM   AT FR30 BETWEEN Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 PARA.15 FIG.212 & EA: 6-  5310-T0377642 P1 TITLE: FUSELAGE - MAINFRAME - CRACK ON FR30 CROSSBEAM BETWEEN Y1456   AND Y1959 - SRM REPAIR WITH MINOR DEVIATIONS. THIS IS CATEGORY A REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100. SEE WRI 53-10/6923 FOR WORK DETAILS
